# SDR QXEA20080343

- Difficulty date: March 30, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,800 hours, 34,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C5 CHECK, AFT BAGGAGE PIT HAS LIGHT CORROSION AT Z100 X 600 AND 21L UNDERSIDE AT NUTPLATE.  REMOVED NUTPLATE AND BLENDED MINOR SURFACE CORROSION.  BLENDED AREA WITHIN LIMITS.  ALODINED PRIMED AND PAINTED AREA.
